# SDR UALA2012073004117

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 66,524 hours, 24,735 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2131
- Condition: Faulty
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE MAIN BATTERY CHARGER DISPLAYED IN FLT.  REPLACED "MAIN BATTERY" PER AMM.
